# SDR 96ZZZX4101

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3KY
- Make and model: Bell 206L-3
- Aircraft serial: 51113
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206033004045
- Condition: Cracked
- Location: Driveshaft Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100-HOUR INSPECTION, 4 CRACKS WERE FOUND IN THE TAIL BOOM PER ASB 206L-8447, REV C.  THESE CRACKS WERE NOT VISIBLE FROM THE OUTSIDE.  HOWEVER, DUE TO THE PREVIOUS CRACKS, INSPECTED THIS TAIL BOOM FROM THE INSIDE.  THESE CRACKS WERE FROM THE RIVET HOLES ON THE TWO FRONT TAIL ROTOR DRIVESHAFT COVER CLIPS.
